# SDR COMA0470057

- Difficulty date: July 7, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 3,605 hours, 2,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: GG43620041
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5582 LEFT ENGINE BLEED CAUTION MESSAGE.  REPLACED THE LEFT PACK INLET PRESSURE SENSOR.
